# SDR DALA2022122908476

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2556569) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM FROM STA 947 BTW RBL 50,LBL 50 AT W2 AREA RBL 50. FLOOR BEAM AT STA 947 AT RBL 50, LBL 50 AT W2 AREA WAS REPAIRED PER B737-900ER SRM 53-70-51-2R PROCEDURE 8, REPAIR 8.
